# SDR CA100625003

- Difficulty date: June 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 53,116 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flaps
- Part time: 53,110 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 LT FLAP TRACK BEAM ASSEMBLY FOUND WITH ADVANCED CORROSION IN HIDDEN AREA. THIS BEAM WOULD NORMALLY BE A REPEAT INSPECTION AND BLENDING OF WEAR POINTS.  IT WAS DECIDED TO CHANGE OUT THIS BEAM TO HAVE IT OVERHAULED INSTEAD OF RE-WORKING ON WING.  THE HIDDEN CORROSION WOULD NEVER BE SEEN UNLESS THE BEAM WAS REMOVED.  THE CORROSION WAS ON ONE HALF OF ASSEMBLY P/N 85780011-007 AND SUBSEQUENTLY REPLACED THE ASSEMBLY P/N 85780011-005, S/N 019.
